# SDR SWAA096524

- Difficulty date: October 10, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 34,744 hours, 20,162 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 115A15211
- Condition: Corroded
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT MLG FWD TRUNNION FITTING LUG FACES CORRODED.  REPAIRED FITTING PER EA.
